Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21175
Title: Patent races and optimal patent breadth and length
Authors: Denicolo, V
First Published: 1-Sep-1996
Publisher: BLACKWELL PUBL LTD
Citation: JOURNAL OF INDUSTRIAL ECONOMICS, 1996, 44 (3), pp. 249-265
DOI Link: 10.2307/2950496
ISSN: 0022-1821
Links: http://hdl.handle.net/2381/21175
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.